Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 16, Number 1

All articles in this issue are freely accessible.

Mikhail Shlemovich Birman (on the occasion of his 75th birthday)
V. S. Buslaev, M. Z. Solomyak and D. R. Yafaev.
St. Petersburg Math. J. 16 (2005), 1-8
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2068350
Isometric embeddings of finite-dimensional $ℓ_{p}$-spaces over the quaternions
Yu. I. Lyubich and O. A. Shatalova.
St. Petersburg Math. J. 16 (2005), 9-24
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2068351
Spectral boundary-value problems for the Dirac system with a singular potential
M. S. Agranovich and G. Rozenblum.
St. Petersburg Math. J. 16 (2005), 25-57
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Pairs of selfadjoint operators and their invariants
D. Alpay and I. Gohberg.
St. Petersburg Math. J. 16 (2005), 59-104
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2069002
On the Riemann–Hilbert–Birkhoff inverse monodromy problem and the Painlevé equations
A. A. Bolibruch, A. R. Its and A. A. Kapaev.
St. Petersburg Math. J. 16 (2005), 105-142
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2069003
Nonlinear $N$-term approximation by refinable functions
Yu. Brudnyi.
St. Petersburg Math. J. 16 (2005), 143-179
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2068353
Spectral shift function in strong magnetic fields
V. Bruneau, A. Pushnitski and G. Raikov.
St. Petersburg Math. J. 16 (2005), 181-209
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2069004
Pinning of magnetic vortices by an external potential
I. M. Sigal and F. Ting.
St. Petersburg Math. J. 16 (2005), 211-236
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2069485
On homogenization for a periodic elliptic operator in a strip
T. A. Suslina.
St. Petersburg Math. J. 16 (2005), 237-257
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Separation of singularities of analytic functions with preservation of boundedness
V. P. Khavin.
St. Petersburg Math. J. 16 (2005), 259-283
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2068355
Semiclassical analysis of a nonlinear eigenvalue problem and nonanalytic hypoellipticity
Bernard Helffer, Didier Robert and Xue Ping Wang.
St. Petersburg Math. J. 16 (2005), 285-296
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2068356
American Mathematical Society